# SDR CA110831006

- Difficulty date: August 29, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 5,745 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 3520 · Passenger Oxygen System
- Part: Shutoff Valve
- Condition: Misinstalled
- Location: Oxygen Cylinder
- Component: Oxygen Cylinder, 17640177
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SCHEDULED ACFT MX,  A REPLACEMENT OXYGEN BOTTLE WAS INSTALLED.  FLIGHT CREW LATER DISCOVERED THE OXYGEN SYS WAS NOT WORKING PROPERLY.  THE OXYGEN SHUTOFF VALVE HAD BEEN RIGGED BACKWARDS TO THAT OF NORMAL OPERATIONS, MEANING WHEN THE COCKPIT HANDLE WAS MOVED TO THE SYS READY PULL ON POSITION THE OXYGEN VALVE AT THE BOTTLE WAS SHUTOFF.  THE VALVE LEVER IS ABLE TO ROTATE 180 DEGREES AND HAS ON/OFF MARKINGS ON ONE SIDE ONLY.  POST INSTALLATION CHECKS CARRIED OUT CONSISTED OF LISTENING FOR THE AUDIBLE FLOW OF AIR WHEN ARMING THE SYS. IN THIS CASE THE AIR FLOW HEARD WAS THAT OF DEPRESSURIZING THE SYS.  OXYGEN VALVE RE-RIGGED CORRECTLY AND PROPER PRESSURE AND FLOW OBSERVED AT CREW MASKS.
